Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)


SIGMA 3 (2007), 038, 17 pages      math.CA/0703057      http://dx.doi.org/10.3842/SIGMA.2007.038
Contribution to the Vadim Kuznetsov Memorial Issue

Towards Finite-Gap Integration of the Inozemtsev Model

Kouichi Takemura
Department of Mathematical Sciences, Yokohama City University, 22-2 Seto, Kanazawa-ku, Yokohama 236-0027, Japan

Received October 31, 2006, in final form February 07, 2007; Published online March 02, 2007

Abstract
The Inozemtsev model is considered to be a multivaluable generalization of Heun's equation. We review results on Heun's equation, the elliptic Calogero-Moser-Sutherland model and the Inozemtsev model, and discuss some approaches to the finite-gap integration for multivariable models.

Key words: finite-gap integration; Inozemtsev model; Heun's equation; Darboux transformation.

pdf (315 kb)   ps (210 kb)   tex (21 kb)

References

  1. Adler M., Kuznetsov V.B., van Moerbeke P., Rational solutions to the Pfaff lattice and Jack polynomials, Ergodic Theory Dynam. Systems 22 (2002), 1365-1405, nlin.SI/0202037.
  2. Andrianov A.A., Borisov N.V., Ioffe M.V., The factorization method and the Darboux transformation for multidimensional Hamiltonians, Theoret. and Math. Phys. 61 (1984), 1078-1088.
  3. Aoyama H., Sato M., Tanaka T., N-fold supersymmetry in quantum mechanics: general formalism, Nuclear Phys. B 619 (2001), 105-127, quant-ph/0106037.
  4. Braverman A., Etingof P., Gaitsgory D., Quantum integrable systems and differential Galois theory, Transfor. Groups 2 (1997), 31-57, alg-geom/9607012.
  5. Chalykh O.A., Darboux transformations for multidimensional Schrödinger operators, Russian Math. Surveys 53 (1998), no. 2, 167-168.
  6. Chalykh O.A., Etingof P., Oblomkov A., Generalized Lamé operators, Comm. Math. Phys. 239 (2003), 115-153, math.QA/0212029.
  7. Chalykh O.A., Veselov A.P., Commutative rings of partial differential operators and Lie algebras, Comm. Math. Phys. 126 (1990), 597-611.
  8. Chalykh O.A., Veselov A.P., Integrability in the theory of Schrödinger operator and harmonic analysis, Comm. Math. Phys. 152 (1993), 29-40.
  9. Dittrich J., Inozemtsev V.I., On the structure of eigenvectors of the multidimensional Lamé operator, J. Phys. A: Math. Gen. 26 (1993), L753-L756.
  10. Dubrovin B.A., Matveev V.B., Novikov S.P., Nonlinear equations of Korteweg-de Vries type, finite-band linear operators and Abelian varieties, Russian Math. Surveys 31 (1976), 59-146.
  11. Felder G., Rimanyi R., Varchenko A., Poincare-Birkhoff-Witt expansions of the canonical elliptic differential form, math.RT/0502296.
  12. Felder G., Varchenko A., Integral representation of solutions of the elliptic Knizhnik-Zamolodchikov-Bernard equations, Int. Math. Res. Not. (1995), no. 5, 221-233, hep-th/9502165.
  13. Felder G., Varchenko A., Three formulae for eigenfunctions of integrable Schrödinger operator, Compos. Math. 107 (1997), 143-175, hep-th/9511120.
  14. Fernandez N.J., Garcia F.W., Perelomov A.M., A perturbative approach to the quantum elliptic Calogero-Sutherland model, Phys. Lett. A 307 (2003), 233-238, math-ph/0205042.
  15. Finkel F., Gomez-Ullate D., Gonzalez-Lopez A., Rodriguez M.A., Zhdanov R., AN-type Dunkl operators and new spin Calogero-Sutherland models, Comm. Math. Phys. 221 (2001), 477-497, hep-th/0102039.
  16. Finkel F., Gomez-Ullate D., Gonzalez-Lopez A., Rodriguez M.A., Zhdanov R., New spin Calogero-Sutherland models related to BN-type Dunkl operators, Nuclear Phys. B 613 (2001), 472-496, hep-th/0103190.
  17. Gesztesy F., Weikard R., Treibich-Verdier potentials and the stationary (m)KdV hierarchy, Math. Z. 219 (1995), 451-476.
  18. Gonzalez-Lopez A., Kamran N., The multidimensional Darboux transformation, J. Geom. Phys. 26 (1998), 202-226, hep-th/9612100.
  19. Ince E.L., Further investigations into the periodic Lamé functions, Proc. Roy. Soc. Edinburgh 60 (1940), 83-99.
  20. Inozemtsev V.I., Lax representation with spectral parameter on a torus for integrable particle systems, Lett. Math. Phys. 17 (1989), 11-17.
  21. Khodarinova L.A., Prikhodsky I.A., Algebraic spectral relations for elliptic quantum Calogero-Moser problems, J. Nonlinear Math. Phys. 6 (1999), 263-268, math-ph/0406050.
  22. Khodarinova L.A., Prikhodsky I.A., On algebraic integrability of the deformed elliptic Calogero-Moser problem, J. Nonlinear Math. Phys. 8 (2001), 50-53, math-ph/0406052.
  23. Komori Y., Takemura K., The perturbation of the quantum Calogero-Moser-Sutherland system and related results, Comm. Math. Phys. 227 (2002), 93-118, math.QA/0009244.
  24. Kuznetsov V.B., Mangazeev V.V., Sklyanin, E.K., Q-operator and factorised separation chain for Jack polynomials, Indag. Math. (N.S.) 14 (2003), 451-482, math.CA/0306242.
  25. Kuznetsov V.B., Nijhoff F.W., Sklyanin E.K., Separation of variables for the Ruijsenaars system, Comm. Math. Phys. 189 (1997), 855-877, solv-int/9701004.
  26. Kuznetsov V.B., Sklyanin E.K., Separation of variables and integral relations for special functions, Ramanujan J. 3 (1999), 5-35, q-alg/9705006.
  27. Langmann E., Anyons and the elliptic Calogero-Sutherland model, Lett. Math. Phys. 54 (2000), 279-289, math-ph/0007036.
  28. Langmann E., A method to derive explicit formulas for an elliptic generalization of the Jack polynomials, in Jack, Hall-Littlewood and Macdonald Polynomials, Editors V.B. Kuznetsov and S. Sahi, Contemp. Math. 417 (2006), 257-270, math-ph/0511015.
  29. Oblomkov A.A., Integrability of some quantum systems associated with the root system B2, Moscow Univ. Math. Bull. 54 (1999), 5-8.
  30. Ochiai H., Oshima T., Sekiguchi H., Commuting families of symmetric differential operators, Proc. Japan. Acad. 70 (1994), 62-66.
  31. Olshanetsky M.A., Perelomov A.M., Quantum integrable systems related to Lie algebras, Phys. Rep. 94 (1983), 313-404.
  32. Oshima T., Completely integrable systems with a symmetry in coordinates, Asian J. Math. 2 (1998), 935-955.
  33. Oshima T., Sekiguchi H., Commuting families of differential operators invariant under the action of a Weyl group, J. Math. Sci. Univ. Tokyo 2 (1995), 1-75.
  34. Ronveaux A. (Editor), Heun's differential equations, Oxford University Press, Oxford, 1995.
  35. Ruijsenaars S.N.M., Elliptic integrable systems of Calogero-Moser type: a survey, in the Proceedings of Workshop on Elliptic Integrable Systems (2004, Kyoto), 201-221 (Notes by Y. Komori).
  36. Sabatier P.C., On multidimensional Darboux transformations, Inverse Problems 14 (1998), 355-366.
  37. Slavyanov S., Lay W., Special functions, Oxford University Press, Oxford, 2000.
  38. Smirnov A.O., Elliptic solitons and Heun's equation, in The Kowalevski Property, CRM Proc. Lecture Notes, Vol. 32, Amer. Math. Soc., Providence, 2002, 287-305, math.CA/0109149.
  39. Stanley R., Some combinatorial properties of Jack symmetric functions, Adv. Math. 77 (1989), 76-115.
  40. Takemura K., On the eigenstates of the elliptic Calogero-Moser model, Lett. Math. Phys. 53 (2000), 181-194, math.QA/0002104.
  41. Takemura K., Quasi-exact solvability of Inozemtsev models, J. Phys. A: Math. Gen. 35 (2002), 8867-8881, math.QA/0205274.
  42. Takemura K., The Heun equation and the Calogero-Moser-Sutherland system. I. The Bethe Ansatz method, Comm. Math. Phys. 235 (2003), 467-494, math.CA/0103077.
  43. Takemura K., The Heun equation and the Calogero-Moser-Sutherland system. II. The perturbation and the algebraic solution, Electron. J. Differential Equations (2004), no. 15, 30 pages, math.CA/0112179.
  44. Takemura K., The Heun equation and the Calogero-Moser-Sutherland system. III. The finite gap property and the monodromy, J. Nonlinear Math. Phys. 11 (2004), 21-46, math.CA/0201208.
  45. Takemura K., The Heun equation and the Calogero-Moser-Sutherland system. IV. The Hermite-Krichever Ansatz, Comm. Math. Phys. 258 (2005), 367-403, math.CA/0406141.
  46. Takemura K., The Heun equation and the Calogero-Moser-Sutherland system. V. The generalized Darboux transformations, J. Nonlinear Math. Phys. 13 (2006), 584-611, math.CA/0508093.
  47. Takemura K., Heun equation and Inozemtsev models, in Proceedings of The 24th Int. Coll. Group Theoretical Methods in Physics (July 15-20, 2002, Paris), Inst. Phys. Conf. Ser. 173 (2003), 605-608, nlin.SI/0303005.
  48. Treibich A., Verdier J.-L., Revetements exceptionnels et sommes de 4 nombres triangulaires, Duke Math. J. 68 (1992), 217-236.
  49. Whittaker E.T., Watson G.N., A course of modern analysis, 4th ed., Cambridge University Press, New York, 1962.

Previous article   Next article   Contents of Volume 3 (2007)